Journal article icon

Journal article

The manufacture of continuous smelting electrodes from carbon-paste briquettes

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1004317014216

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF ENGINEERING MATHEMATICS
Volume:
33
Issue:
4
Pages:
353-376
Publication date:
1998-05-05
DOI:
ISSN:
0022-0833
URN:
uuid:b80855b3-aeff-49c1-9243-9eb33ead6765
Source identifiers:
9023
Local pid:
pubs:9023

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP